International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 9, Pages 1381-1386
On an inequality of Diananda. Part II
Department of Mathematics, University of Michigan, Ann Arbor 48109, MI, USA
Received 31 October 2004; Revised 17 March 2005
Copyright © 2005 Peng Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We extend the result in part I, 2003, of
certain inequalities among the generalized power means.